# SDR GTIA030214

- Difficulty date: February 20, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT CORRODED BEAM FLANGE AT FS 1145-1155 7 INCHES RBL.  FORMED NEW STRAP REPAIR IAW EA 5310-0304.  INSTALLED STRAP REPAIR.  (M)
